# SDR REXA201805140373

- Difficulty date: April 27, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 22,825 hours, 15,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME IS CORRODED AT THE LATCH CAMS.  REMOVED AND REPLACED THE PAX DOOR FWD FRAME IAW SRM 51-42-06, AND SRM 51-42-21.
